MathSciNet Relay Station
MathSciNet bibliographic data
MR2406536 91B62 (37N40 39A10)
Huang, Weihong The long-run benefits of chaos to oligopolistic firms. J. Econom. Dynam. Control 32 (2008), no. 4, 1332–1355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement